Translator Disclaimer
Spring 2018 Extensions of theory of regular and weak regular splittings to singular matrices
Litismita Jena
Adv. Oper. Theory 3(2): 411-422 (Spring 2018). DOI: 10.15352/AOT.1706-1188

Abstract

Matrix splittings are useful in finding a solution of linear systems of equations, iteratively. In this note, we present some more convergence and comparison results for recently introduced matrix splittings called index-proper regular and index-proper weak regular splittings. We then apply to theory of double index-proper splittings.

Citation

Download Citation

Litismita Jena. "Extensions of theory of regular and weak regular splittings to singular matrices." Adv. Oper. Theory 3 (2) 411 - 422, Spring 2018. https://doi.org/10.15352/AOT.1706-1188

Information

Received: 26 June 2017; Accepted: 29 October 2017; Published: Spring 2018
First available in Project Euclid: 15 December 2017

zbMATH: 06848509
MathSciNet: MR3738221
Digital Object Identifier: 10.15352/AOT.1706-1188

Subjects:
Primary: ‎15A09
Secondary: 65F15, 65F20

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 2 • Spring 2018
Back to Top